# SDR QXEA200800396

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 3,113 hours, 3,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON TAKEOFF ROLL, THE AUTO FEATHER ARM LIGHT ILLUMINATED.  DISAPPEARED WITH NO ANNUNICATION AT V1 SPEED.  MAINTENANCE FOUND FAULT CODE 66 AND CLEARED IAW FIM 61-20-02-810-822.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
